# SDR SWAA2022030914378

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 65,712 hours, 38,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VERTICAL BULB SEAL RETAINER AFT OF #1 LOWER STRUT CRACKED / REMOVED AND REPLACED RIGHT WING VERTICAL BULB SEAL RETAINER AFT OF #1 LOWER STRUT PER SRM 51-40-02 AND MM 20-50-11
